# SDR VNAA202310260006

- Difficulty date: September 9, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,778 hours, 6,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BTW FS677.00 TO FS847.00 (1EA) AND FS847.00+16.00 TO FS897.70 (1EA). SUMMARY: DUE NOT ALLOWABE DAMAGE ON LH SIDE SEAT RAIL BTW FS677.00 TO FS720.85 (1EA), FS 785.15 TO FS847.00 (1EA) AND FS847.00 + 16.00 TO FS897.70 (1EA) WERE REPLACED PER CRJ-900 SRM 53-41-49-101-A01 AND CRJ-900 AMM 53-00-49 (CONFIG. A12)
